Explicit parametrix and local limit theorems for some degenerate diffusion processes

Abstract : For a class of degenerate diffusion processes of rank 2, i.e. when only Poisson brackets of order one are needed to span the whole space, we obtain a parametrix representation of the density from which we derive some explicit Gaussian controls that characterize the additional singularity induced by the degeneracy. We then give a local limit theorem with the usual convergence rate for an associated Markov chain approximation. The key point is that the "weak" degeneracy allows to exploit the techniques first introduced by Konakov and Molchanov and then developed by Konakov and Mammen that rely on Gaussian approximations.
Type de document :
Article dans une revue
Annales de l'Institut Henri Poincaré, 2010, 46 (4), pp.908-923. 〈https://projecteuclid.org/euclid.aihp/1288878329〉
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00256588
Contributeur : Stephane Menozzi <>
Soumis le : mercredi 18 février 2009 - 16:19:30
Dernière modification le : lundi 29 mai 2017 - 14:24:45
Document(s) archivé(s) le : mercredi 22 septembre 2010 - 12:04:10

Fichiers

param_rev_elec.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-00256588, version 2
  • ARXIV : 0802.2229

Collections

INSMI | UPMC | USPC | PMA

Citation

Valentin Konakov, Stephane Menozzi, Stanislav Molchanov. Explicit parametrix and local limit theorems for some degenerate diffusion processes. Annales de l'Institut Henri Poincaré, 2010, 46 (4), pp.908-923. 〈https://projecteuclid.org/euclid.aihp/1288878329〉. 〈hal-00256588v2〉

Partager

Métriques

Consultations de
la notice

327

Téléchargements du document

118